Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have implanon in arm, no period, sexually active, boobs hurting, throwing up, irregular mood swings, black string in urine. Reason?

Hi, I have the implanon in my arm and so I haven t had a period in over 2 years. I am still however sexually active though and last week I noticed a little bit of blood when I wiped. It freaked me out because I haven t seen blood in a long time. Since then I have been showing several different signs of pregnancy such as my boobs hurting, throwing up almost every morning, irregular mood swings, and then last night when I peed there was a what appeared to be black string that came out in my urine . I have no idea what it was but could you give me some options?
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy
Medical Topics
General & Family Physician 's  Response
hi..thanks for using HCM..
you are having implant progesterone for the contraception..
there are very remote or no chances of pregnancy..
it is known to cause the sideeffects like intermittent bleeding, mastalgia, bloated sensation(due to fluid retention), mood swings..
do some exercises and yoga and meditation, that will help in the reduction of these symptoms..
all the very best..
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor